# SDR ASOA201101741

- Difficulty date: July 22, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 32,565 hours, 28,932 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Failed
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TO CLIMBING THRU APPRX 3000 FT, MLG BAY OVERHEAT MSG COMPLY WITH QRH MSG EXTINGUISHED.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION.  MLG BAY OVERHEAT DETECTION SYS (BTMS OPERATIVE) - SYS DEACTIVATED.   R & R BOTH LT & RT SENSING ELEMENTS IAW AMM 26-14-04.  OPS CHECK GOOD, DEFER CLEARED, PLACARD REMOVED.
